# SDR SWAA2014010223761

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,433 hours, 24,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE SIGHT OUT OF POSITION.  REPOSITIONED SLIDE ASSEMBLY IAW AMM.
